# SDR SWAA2021062478597

- Difficulty date: May 7, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AFT CORNER SCUFF PLATE CRACKED / FWD CARGO; AFT CORNER SCUFF PLATE REPAIRED ON BACK SHOP WORK ORDER 40932-1000-0001 IAW SRM 53-30-15-2R. SCUFF PLATE WILL BE INSTALLED ON W/O 40931-1400-0008
